# SDR RAIA960602

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Stuck
- Location: Rt Eng Fuel
- Part time: 4,586 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FAT - FLT 4752 - RIGHT ENGINE DID NOT ACHIEVE TARGET TORQUE.  MX REPLACED THE FUEL BYPASS VALVE.  PERFORMED STATIC RUNS, OPS CHECK GOOD.  (M)
